# SDR HEEA063437

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 5090004910
- Condition: Inoperative
- Location: Turn And Bank
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND SLIP INDICATOR INOPERATIVE.
